RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kaschenko, Sergey Aleksandrovich

Statistics Math-Net.Ru
Total publications: 88
Scientific articles: 86
Presentations: 1

Number of views:
This page:3326
Abstract pages:16737
Full texts:5199
References:1697
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person21750
http://scholar.google.com/citations?user=kow69RkAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:kashchenko.sergey-aleksandrovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/197499
http://elibrary.ru/author_items.asp?spin=3234-4107
http://orcid.org/0000-0002-8777-4302
http://www.researcherid.com/rid/F-4208-2014
http://www.scopus.com/authid/detail.url?authorId=57079151400

Publications in Math-Net.Ru
2019
1. S. D. Glyzin, S. A. Kashchenko, A. O. Tolbey, “Equations with the Fermi-Pasta-Ulam and dislocations nonlinearity”, Izvestiya VUZ. Applied Nonlinear Dynamics, 27:4 (2019),  52–70  mathnet
2. I. S. Kashchenko, S. A. Kaschenko, “Dynamics of equation with two delays modelling the number of population”, Izvestiya VUZ. Applied Nonlinear Dynamics, 27:2 (2019),  21–38  mathnet
3. S. A. Kashchenko, D. O. Loginov, “Bifurcations Due to the Variation of Boundary Conditions in the Logistic Equation with Delay and Diffusion”, Mat. Zametki, 106:1 (2019),  138–143  mathnet  elib; Math. Notes, 106:1 (2019), 136–141  isi  scopus
4. S. A. Kaschenko, “Asymptotics of rapidly oscillating solutions of the generalized Korteweg–de Vries–Burgers equation”, Uspekhi Mat. Nauk, 74:4(448) (2019),  181–182  mathnet  elib; Russian Math. Surveys, 74:4 (2019), 755–757
2018
5. I. S. Kashchenko, S. A. Kashchenko, “Analysis of local dynamics of difference and close to them differential-difference equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 9,  29–41  mathnet; Russian Math. (Iz. VUZ), 62:9 (2018), 24–34  isi  scopus
6. S. A. Kashchenko, M. M. Preobrazhenskaya, “Bifurcations in the generalized Korteweg–de Vries equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 2,  54–68  mathnet; Russian Math. (Iz. VUZ), 62:2 (2018), 49–61  isi  scopus
7. S. A. Kashchenko, “Dynamics of two-component parabolic systems of Schrödinger type”, Izvestiya VUZ. Applied Nonlinear Dynamics, 26:5 (2018),  81–100  mathnet
8. E. V. Grigoryeva, S. A. Kashchenko, D. V. Glazkov, “Features of the local dynamics of the opto-electronic oscillator model with delay”, Model. Anal. Inform. Sist., 25:1 (2018),  71–82  mathnet  elib
9. S. A. Kashchenko, “The simplest critical cases in the dynamics of nonlinear systems with small diffusion”, Tr. Mosk. Mat. Obs., 79:1 (2018),  97–115  mathnet  elib; Trans. Moscow Math. Soc., 2018, 85–100  scopus
10. S. A. Kashchenko, “Application of the Averaging Principle to the Study of the Dynamics of the Delay Logistic Equation”, Mat. Zametki, 104:2 (2018),  216–230  mathnet  elib; Math. Notes, 104:2 (2018), 231–243  isi  scopus
11. S. A. Kashchenko, “Regular and irregular solutions in the problem of dislocations in solids”, TMF, 195:3 (2018),  362–380  mathnet  elib; Theoret. and Math. Phys., 195:3 (2018), 807–824  isi  scopus
12. S. A. Kashchenko, “Dynamics of a delay logistic equation with slowly varying coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 58:12 (2018),  1999–2013  mathnet  elib; Comput. Math. Math. Phys., 58:12 (2018), 1926–1936  isi  scopus
2017
13. S. A. Kashchenko, “Stability of the solutions of the simplest space-distributed discrete equations”, Model. Anal. Inform. Sist., 24:5 (2017),  537–549  mathnet  elib
14. S. A. Kashchenko, “About bifurcations at small perturbations in a logistic equation with delay”, Model. Anal. Inform. Sist., 24:2 (2017),  168–185  mathnet  elib
15. S. A. Kashchenko, “Asymptotic of eigenvalues of periodic and antiperiodic boundary value problem for second order differential equations”, Model. Anal. Inform. Sist., 24:1 (2017),  13–30  mathnet  mathscinet  elib
16. S. A. Kashchenko, “Periodic Solutions of Nonlinear Equations Generalizing Logistic Equations with Delay”, Mat. Zametki, 102:2 (2017),  216–230  mathnet  mathscinet  elib; Math. Notes, 102:2 (2017), 181–192  isi  scopus
17. S. A. Kashchenko, “Bifurcations in Kuramoto–Sivashinsky equations”, TMF, 192:1 (2017),  23–40  mathnet  mathscinet  elib; Theoret. and Math. Phys., 192:1 (2017), 958–973  isi  scopus
18. S. A. Kashchenko, “Rapidly oscillating solutions of a generalized Korteweg–de Vries equation”, Zh. Vychisl. Mat. Mat. Fiz., 57:11 (2017),  1812–1823  mathnet  elib; Comput. Math. Math. Phys., 57:11 (2017), 1778–1788  isi  scopus
2016
19. S. D. Glyzin, S. A. Kashchenko, A. O. Tolbey, “Two wave interactions in a Fermi–Pasta–Ulam model”, Model. Anal. Inform. Sist., 23:5 (2016),  548–558  mathnet  mathscinet  elib
20. S. A. Kashchenko, “Asymptotic expansions of eigenvalues of periodic and antiperiodic boundary problems for singularly perturbed second order differential equation with turning points”, Model. Anal. Inform. Sist., 23:1 (2016),  61–85  mathnet  mathscinet  elib
21. S. A. Kashchenko, “Asymptotic expansions of eigenvalues of the first boundary problem for singularly perturbed second order differential equation with turning points”, Model. Anal. Inform. Sist., 23:1 (2016),  41–60  mathnet  mathscinet  elib
22. I. S. Kashchenko, S. A. Kashchenko, “Local dynamics of two-component singularly perturbed parabolic systems”, Tr. Mosk. Mat. Obs., 77:1 (2016),  67–82  mathnet  elib; Trans. Moscow Math. Soc., 77 (2016), 55–68  scopus
23. Sergey A. Kashchenko, “The Dynamics of Second-order Equations with Delayed Feedback and a Large Coefficient of Delayed Control”, Regul. Chaotic Dyn., 21:7-8 (2016),  811–820  mathnet  isi  scopus
2015
24. S. A. Kaschenko, “Asymptotics of eigenvalues of first boundary value problem for singularly pertubed second-order differential equation with turning points”, Model. Anal. Inform. Sist., 22:5 (2015),  682–710  mathnet  mathscinet  elib
25. S. V. Aleshin, S. D. Glyzin, S. A. Kaschenko, “Dynamical properties of the Fisher–Kolmogorov–Petrovskii–Piscounov equation with deviation of the spatial variable”, Model. Anal. Inform. Sist., 22:5 (2015),  609–628  mathnet  mathscinet  elib
26. N. D. Bykova, S. A. Kaschenko, “Corporate dynamics of systems of logistic delay equations with large delay control”, Model. Anal. Inform. Sist., 22:3 (2015),  372–391  mathnet  mathscinet  elib
27. S. V. Aleshin, S. D. Glyzin, S. A. Kaschenko, “Fisher–Kolmogorov–Petrovskii–Piscounov equation with delay”, Model. Anal. Inform. Sist., 22:2 (2015),  304–321  mathnet  mathscinet  elib
28. S. A. Kashchenko, “Dynamics of the Logistic Equation with Delay”, Mat. Zametki, 98:1 (2015),  85–100  mathnet  mathscinet  elib; Math. Notes, 98:1 (2015), 98–110  isi  scopus
29. I. S. Kashchenko, S. A. Kashchenko, “Dynamics of strongly coupled spatially distributed logistic equations with delay”, Zh. Vychisl. Mat. Mat. Fiz., 55:4 (2015),  610–620  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 55:4 (2015), 607–617  isi  elib  scopus
2014
30. S. A. Kashchenko, “The dynamics of the logistic equation with delay and delayed control”, Model. Anal. Inform. Sist., 21:5 (2014),  61–77  mathnet
31. S. A. Kaschenko, V. E. Frolov, “Asymptotics of a Steady-State Condition of Finite-Difference Approximation of a Logistic Equation with Delay and Small Diffusion”, Model. Anal. Inform. Sist., 21:1 (2014),  94–114  mathnet
32. S. V. Aleshin, S. A. Kaschenko, “Local Dynamics of a Logistic Equation with Delay”, Model. Anal. Inform. Sist., 21:1 (2014),  73–88  mathnet
33. I. S. Kashchenko, S. A. Kashchenko, “Local dynamics of an equation with large delay and distributed deviation of the space variable”, Sibirsk. Mat. Zh., 55:2 (2014),  315–323  mathnet  mathscinet; Siberian Math. J., 55:2 (2014), 254–261  isi  scopus
34. D. S. Glyzin, S. A. Kashchenko, “Spatially distributed control of the dynamics of the logistic delay equation”, Zh. Vychisl. Mat. Mat. Fiz., 54:6 (2014),  953–968  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 54:6 (2014), 963–976  isi  elib  scopus
35. I. S. Kashchenko, S. A. Kashchenko, “Dynamics of the logistic delay equation with a large spatially distributed control coefficient”, Zh. Vychisl. Mat. Mat. Fiz., 54:5 (2014),  766–778  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 54:5 (2014), 785–796  isi  elib  scopus
2013
36. S. A. Kaschenko, E. V. Grigorieva, “Local Dynamics of a Laser with Rapidly Oscillating Parameters”, Model. Anal. Inform. Sist., 20:5 (2013),  45–61  mathnet
37. S. A. Kaschenko, “Relaxation Oscillations in Models of Multi-Species Biocenose”, Model. Anal. Inform. Sist., 20:5 (2013),  5–24  mathnet
38. N. D. Bykova, S. D. Glyzin, S. A. Kaschenko, “Parametric Resonance in the Logistic Equation with Delay under a Two-Frequency Perturbation”, Model. Anal. Inform. Sist., 20:3 (2013),  86–98  mathnet
39. S. A. Kashchenko, “Relaxation Oscillations in a System with Delays Modeling the Predator–Prey Problem”, Model. Anal. Inform. Sist., 20:1 (2013),  52–98  mathnet
40. E. V. Grigorieva, I. S. Kashchenko, S. A. Kashchenko, “Quasinormal Forms for Lang–Kobayashi Equations with a Large Control Coefficient”, Model. Anal. Inform. Sist., 20:1 (2013),  18–29  mathnet
2012
41. D. S. Glyzin, S. A. Kaschenko, “Dynamics of a Complex Spatially Distributed Hutchinson Equation”, Model. Anal. Inform. Sist., 19:5 (2012),  35–39  mathnet
42. S. A. Kaschenko, “Stationary States of a Delay Differentional Equation of Insect Population's Dynamics”, Model. Anal. Inform. Sist., 19:5 (2012),  18–34  mathnet
43. S. A. Kaschenko, “Asymptotics of Solutions of the Generalized Hutchinson's Equation”, Model. Anal. Inform. Sist., 19:3 (2012),  32–61  mathnet
44. I. S. Kashchenko, S. A. Kashchenko, “The dynamics of Kuramoto equation with spatially-distributed control”, Model. Anal. Inform. Sist., 19:1 (2012),  24–35  mathnet
45. S. A. Kashchenko, A. S. Polstyanov, “The asymptotic of periodic solutions of autonomous parabolic equations with rapidly oscillating coefficients and equations with large diffusion coefficients”, Model. Anal. Inform. Sist., 19:1 (2012),  7–23  mathnet
46. I. S. Kashchenko, S. A. Kashchenko, “Quasi-normal forms for parabolic systems with strong nonlinearity and weak diffusion”, Zh. Vychisl. Mat. Mat. Fiz., 52:8 (2012),  1482–1491  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 52:8 (2012), 1163–1172  isi  elib  scopus
2011
47. S. A. Kashchenko, “Principal quasinormal forms for two-component systems of parabolic equations”, Model. Anal. Inform. Sist., 18:3 (2011),  12–20  mathnet
48. D. S. Glyzin, S. A. Kashchenko, A. S. Polst'yanov, “Spatially inhomogeneous periodic solutions in the Hutchinson equation with distributed saturation”, Model. Anal. Inform. Sist., 18:1 (2011),  37–45  mathnet
49. S. A. Kashchenko, “Dynamics of a quasi-linear boundary problem generalizing the equation with large delay”, Model. Anal. Inform. Sist., 18:1 (2011),  28–31  mathnet
2010
50. D. V. Glazkov, S. A. Kashchenko, “Local dynamics of DDE with large delay in the vicinity of the self-similar cycle”, Model. Anal. Inform. Sist., 17:3 (2010),  38–47  mathnet
51. E. V. Grigorieva, I. S. Kashchenko, S. A. Kashchenko, “Multistability in a laser model with large delay”, Model. Anal. Inform. Sist., 17:2 (2010),  17–27  mathnet
2009
52. S. D. Glyzin, S. A. Kashchenko, A. S. Polstyanov, “Spatially inhomogeneous periodic solutions in distributed Hutchinson equation”, Model. Anal. Inform. Sist., 16:4 (2009),  77–85  mathnet
2008
53. S. A. Kashchenko, V. V. Maiorov, M. L. Myachin, “Complex oscillation in systems of two and three spiking neurons”, Model. Anal. Inform. Sist., 15:2 (2008),  72–74  mathnet
54. S. A. Kashchenko, A. S. Polst'yanov, “Relaxation oscillations in the simplest models with delay”, Model. Anal. Inform. Sist., 15:2 (2008),  55–60  mathnet
2001
55. T. S. Achromeeva, M. A. Kapustin, S. A. Kashchenko, P. V. Kurakin, G. G. Malinetskii, I. G. Medvedev, N. A. Mitin, Yu. N. Orlov, A. V. Podlazov, S. A. Posashkov, A. I. Rusakov, D. V. Serebryakov, S. A. Solov'ev, D. S. Chernavskii, “New researches in systems analysis and computation modeling of Russian educational strategy and politics”, Keldysh Institute preprints, 2001, 089  mathnet
2000
56. S. A. Kashchenko, “Bifurcations in the neighborhood of a cycle under small perturbations with a large delay”, Zh. Vychisl. Mat. Mat. Fiz., 40:5 (2000),  693–702  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:5 (2000), 659–668
1999
57. S. A. Kashchenko, “Local dynamics of nonlinear singularly perturbed systems with delay”, Differ. Uravn., 35:10 (1999),  1343–1355  mathnet  mathscinet; Differ. Equ., 35:10 (1999), 1360–1373
58. S. A. Kashchenko, “Dynamics of equations with feedback of impulse type”, Differ. Uravn., 35:7 (1999),  889–898  mathnet  mathscinet; Differ. Equ., 35:7 (1999), 896–904
59. S. A. Kashchenko, “Asymptotic analysis of the auto-generators dynamics with different non-linear delay feedback”, Fundam. Prikl. Mat., 5:4 (1999),  1027–1060  mathnet  mathscinet  zmath
60. S. A. Kashchenko, “Bifurcation peculiarities of a singularly perturbed equation with delay”, Sibirsk. Mat. Zh., 40:3 (1999),  567–572  mathnet  mathscinet  zmath; Siberian Math. J., 40:3 (1999), 483–487  isi
1998
61. S. A. Kashchenko, “The Ginzburg–Landau equation as a normal form for a second-order difference-differential equation with a large delay”, Zh. Vychisl. Mat. Mat. Fiz., 38:3 (1998),  457–465  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:3 (1998), 443–451
1997
62. S. A. Kashchenko, V. V. Maiorov, I. Yu. Myshkin, “Wave structures in ring neuron systems”, Matem. Mod., 9:3 (1997),  29–39  mathnet  mathscinet  zmath
1995
63. S. A. Kashchenko, “Asymptotics of relaxation oscillations in systems of differential-difference equations with a compactly supported nonlinearity. II”, Differ. Uravn., 31:12 (1995),  1968–1976  mathnet  mathscinet; Differ. Equ., 31:12 (1995), 1938–1946
64. S. A. Kashchenko, “Asymptotics of relaxation oscillations in systems of differential-difference equations with a compactly supported nonlinearity. I”, Differ. Uravn., 31:8 (1995),  1330–1339  mathnet  mathscinet  zmath; Differ. Equ., 31:8 (1995), 1275–1285
65. E. V. Grigoryeva, S. A. Kashchenko, “Poincaré mappings in laser models with periodic modulation of the parameters”, Differ. Uravn., 31:1 (1995),  16–22  mathnet  mathscinet; Differ. Equ., 31:1 (1995), 12–17
66. S. A. Kashchenko, V. V. Maiorov, I. Yu. Myshkin, “Wave distribution in simplest ring neural structures”, Matem. Mod., 7:12 (1995),  3–18  mathnet  mathscinet  zmath
1994
67. S. A. Kashchenko, “The construction of normalized systems for investigating the dynamics of hybrid and hyperbolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 34:4 (1994),  564–575  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:4 (1994), 479–489  isi
1993
68. S. A. Kashchenko, V. V. Maiorov, “On a differential-difference equation modeling neuron impulse activity”, Matem. Mod., 5:12 (1993),  13–25  mathnet  mathscinet  zmath
1992
69. S. A. Kashchenko, “Rapidly oscillating traveling waves in systems with small diffusion”, Differ. Uravn., 28:2 (1992),  254–262  mathnet  mathscinet; Differ. Equ., 28:2 (1992), 218–225
1991
70. E. V. Grigoryeva, S. A. Kashchenko, “Relaxation oscillations in a system of equations describing the operation of a solid-state laser with a nonlinear element of delaying action”, Differ. Uravn., 27:5 (1991),  752–758  mathnet  mathscinet  zmath; Differ. Equ., 27:5 (1991), 506–512
71. S. A. Kashchenko, “Asymptotic form of spatially non-uniform structures in coherent nonlinear optical systems”, Zh. Vychisl. Mat. Mat. Fiz., 31:3 (1991),  467–473  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:3 (1991), 97–102  isi
1990
72. S. A. Kashchenko, “Spatial heterogeneous structures in the simplest models with delay and diffusion”, Matem. Mod., 2:9 (1990),  49–69  mathnet  mathscinet  zmath
73. E. V. Grigoryeva, S. A. Kashchenko, N. A. Loiko, A. M. Samson, “Application of asymptotic methods for investigation of stationary regimes of generation in lasers with delay element”, Matem. Mod., 2:4 (1990),  97–120  mathnet  mathscinet  zmath
74. E. V. Grigor'eva, S. A. Kaschenko, N. A. Loiko, A. M. Samson, “Multistability and chaos in a negative-feedback laser”, Kvantovaya Elektronika, 17:8 (1990),  1023–1028  mathnet [Sov J Quantum Electron, 20:8 (1990), 938–943  isi]
75. S. A. Kashchenko, “Asymptotic behaviour of rapidly oscillating contrasting spatial structures”, Zh. Vychisl. Mat. Mat. Fiz., 30:2 (1990),  254–269  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:1 (1990), 186–197
1989
76. S. A. Kashchenko, “Application of the normalization method to the study of the dynamics of a differential-difference equation with a small factor multiplying the derivative”, Differ. Uravn., 25:8 (1989),  1448–1451  mathnet  mathscinet  zmath
77. S. A. Kashchenko, “Spatial singularities of high-mode bifurcations of two-component systems with small diffusion”, Differ. Uravn., 25:2 (1989),  262–270  mathnet  mathscinet; Differ. Equ., 25:2 (1989), 193–199
1988
78. S. A. Kashchenko, “On miniversal deformations of matrices”, Uspekhi Mat. Nauk, 43:1(259) (1988),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:1 (1988), 241–242  isi
1987
79. S. A. Kashchenko, “Steady regimes of the Hutchinson equation with diffusion”, Dokl. Akad. Nauk SSSR, 292:2 (1987),  327–330  mathnet  mathscinet
80. S. A. Kashchenko, “Investigation of the asymptotic behavior of periodic solutions of autonomous parabolic equations by methods of the larger parameter”, Differ. Uravn., 23:2 (1987),  283–292  mathnet  mathscinet
1986
81. A. B. Vasil'eva, S. A. Kashchenko, Yu. S. Kolesov, N. Kh. Rozov, “Bifurcation of self-oscillations of nonlinear parabolic equations with small diffusion”, Mat. Sb. (N.S.), 130(172):4(8) (1986),  488–499  mathnet  mathscinet  zmath; Math. USSR-Sb., 58:2 (1987), 491–503
1985
82. S. A. Kashchenko, Yu. S. Kolesov, “Diffusion instability of a torus”, Dokl. Akad. Nauk SSSR, 281:6 (1985),  1307–1309  mathnet  mathscinet  zmath
83. S. A. Kashchenko, “Optimization of the hunting process”, Differ. Uravn., 21:10 (1985),  1706–1709  mathnet  mathscinet
1983
84. S. A. Kashchenko, “Stationary modes of an equation describing fluctuations of an insect population”, Dokl. Akad. Nauk SSSR, 273:2 (1983),  328–330  mathnet  mathscinet  zmath
1982
85. S. A. Kashchenko, “Investigation, by large parameter methods, of a system of nonlinear differential-difference equations modeling a predator-prey problem”, Dokl. Akad. Nauk SSSR, 266:4 (1982),  792–795  mathnet  mathscinet  zmath
1974
86. S. A. Kashchenko, Yu. S. Kolesov, “A test for the stability of the solutions of singularly perturbed second order equations with periodic coefficients”, Uspekhi Mat. Nauk, 29:4(178) (1974),  171–172  mathnet  mathscinet  zmath

2012
87. D. V. Anosov, V. S. Afraimovich, L. A. Bunimovich, S. V. Gonchenko, V. Z. Grines, Yu. S. Ilyashenko, A. B. Katok, S. A. Kashchenko, V. V. Kozlov, L. M. Lerman, A. D. Morozov, A. I. Neishtadt, Ya. B. Pesin, A. M. Samoilenko, Ya. G. Sinai, D. V. Treschev, D. V. Turaev, A. N. Sharkovskii, A. L. Shil'nikov, “Leonid Pavlovich Shil'nikov (obituary)”, Uspekhi Mat. Nauk, 67:3(405) (2012),  175–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:3 (2012), 573–577  isi
2010
88. E. Grigorieva, S. Kaschenko, “Dynamics of spikes in delay coupled semiconductor lasers”, Regul. Chaotic Dyn., 15:2-3 (2010),  319–327  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Взаимодействие волн в задаче Ферми-Паста-Улама
S. A. Kashchenko
Seminar of the Department of Mechanics
February 8, 2016 12:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019